The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Murray, P J and Edwards, C. M. and Tindall, M. J. and Maini, P. K. (2012) Classifying general nonlinear force laws in cell-based models via the continuum limit. Physical Review E, 85 (2). 021921-(11 pages). ISSN 1063-651X

Murray, P J and Walter, A and Fletcher, A G and Edwards, C. M. and Tindall, M. J. and Maini, P. K. (2011) Comparing a discrete and continuum model of the intestinal crypt. Physical Biology, 8 (2). 026011 (11 pages. ISSN 1478-3975

Johnston, M. D. and Maini, P. K. and Chapman, S. J. and Edwards, C. M. and Bodmer, W. F. (2010) On the proportion of cancer stem cells in a tumour. Journal of Theoretical Biology , 266 (4). pp. 708-711.

Murray, P J and Edwards, C. M. and Tindall, M. J. and Maini, P. K. (2009) From a discrete to a continuum model of cell dynamics in one dimension. Physical Review E, 80 (3). 031912-1.

van Leeuwen, I. M. M. and Byrne, H. M. and Johnston, M. D. and Edwards, C. M. and Chapman, S. J. and Bodmer, W. F. and Maini, P. K. (2008) Modelling multiscale aspects of colorectal cancer. AIP Conference Proceedings, 971 (1). pp. 3-7.

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy of Sciences, 104 (10). pp. 4008-4013. ISSN 1091-6490

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Examples of mathematical modeling tales from the crypt. Cell Cycle, 6 (17). pp. 2106-2112. ISSN 1538-4101

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Examples of mathematical modeling tales from the crypt. Cell Cycle, 6 (17). pp. 2106-2112. ISSN 1538-4101

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy Science, 104 (10). pp. 4008-4013.

This list was generated on Sun Apr 20 06:19:08 2014 BST.